zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Mean square exponential stability of stochastic neural networks with reaction-diffusion terms and delays. (English) Zbl 1213.93200
Summary: Some sufficient conditions ensuring mean square exponential stability of the equilibrium point of a class of stochastic neural networks with reaction-diffusion terms and time-varying delays are obtained. The conditions involving the effect of diffusion terms reduce the conservatism of the previous results. Finally, we give a numerical example to verify the effectiveness of our results.

93E12System identification (stochastic systems)
92B20General theory of neural networks (mathematical biology)
34K40Neutral functional-differential equations
Full Text: DOI
[1] Leon O. Chua, CNN: A Paradigm for Complexity, in: World Scientific on Nonlinear Science, series A, vol. 31, Singapore, 1998. · Zbl 0916.68132
[2] Arki, S.; Tavsanoglu, V.: Global asymptotic stability analysis of bidirectional associative memory neural networks with constant time delays, Neurocomputing 68, 161-176 (2005)
[3] Civalleri, P.; Gill, L.; Pandolfi, L.: On stability of cellular neural networks with delay, IEEE transactions on circuits and systems-I 40, No. 3, 157-164 (1993) · Zbl 0792.68115 · doi:10.1109/81.222796
[4] Zhang, J.; Suda, Y.; Komine, H.: Global exponential stability of Cohen--Grossberg neural networks with variable delays, Physics letter A 338, No. 1, 44-50 (2005) · Zbl 1136.34347 · doi:10.1016/j.physleta.2005.02.005
[5] Li, C.; Liao, X.; Zhang, R.: A global exponential robust stability criterion for interval delayed neural networks with variable delays, Neurocomputing 69, 803-809 (2006)
[6] Allegretto, W.; Papini, D.: Stability for delayed reaction--diffusion neural networks, Physics letters A 360, 669-680 (2007) · Zbl 1236.35085
[7] Wang, L.; Gao, Y.: Global exponential robust stability of reaction--diffusion interval neural networks with time-varying delays, Physics letters A 350, 342-348 (2006) · Zbl 1195.35179 · doi:10.1016/j.physleta.2005.10.031
[8] Liang, J.; Cao, J.: Global exponential stability of reaction--diffusion recurrent neural networks with time-varying delays, Physics letters A 314, 434-442 (2003) · Zbl 1052.82023 · doi:10.1016/S0375-9601(03)00945-9
[9] Wan, L.; Zhou, Q.: Exponential stability of stochastic reaction--diffusion Cohen--Grossberg neural networks with delays, Applied mathematics and computation 206, 818-824 (2008) · Zbl 1255.60109
[10] Zhang, Y.; Luo, Q.; Lai, X.: Stability in mean of partial variables for stochastic reaction diffusion systems, Nonlinear analysis 71, 550-559 (2009)
[11] Lu, J.: Global exponential stability and periodicity of reaction--diffusion delayed recurrent neural networks with Dirichlet boundary conditions, Chaos, solitons and fractals 35, 116-125 (2008) · Zbl 1134.35066 · doi:10.1016/j.chaos.2007.05.002
[12] S. Bao, Exponential stability of reaction--diffusion Cohen--Grossberg neural networks with variable coefficients and distributed delays, in: Proceedings of the 7th World Congress on Intelligent Control and Automation, China, 2008, pp. 8261--8264.
[13] Zhou, Q.; Wan, L.: Exponential stability of stochastic delayed Hopfield neural networks, Applied mathematics and computation 199, 84-89 (2008) · Zbl 1144.34389 · doi:10.1016/j.amc.2007.09.025
[14] Li, B.; Xu, D.: Mean square asymptotic behavior of stochastic neural networks with infinitely distributed delays, Neurocomputing 72, 3311-3317 (2009)